Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Excess masturbation, weakness in arms - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1616 Questions
User :   Hi, I got addicted to masturbation a year back and used to masturbate a lot frequently; because of that over masturbation I developed problems in my prostrate- pain and a feeling of swelling and burning. And suddenly one day I found that I have lost the gripping strength on my left hand , though all sensations were present. Thereafter I have undergone many MRIs, tests and medications but of little help. My question is will I ever get back to normal. Both in terms of my arm and prostrate and how?
Doctor :   Hi. I am I am reading your query.
Doctor :   Let us deal one by one. What part of body MRi done?
User :   Spine with scan of brain. all were found to be normal
Doctor :   OK
Doctor :   What kind of prostate symptoms do you have?
Doctor :   hat kind of prostate symptoms do you have now?
Doctor :   *what
User :   A constant feeling of swelling and at times pain and a burning sensation. Had consulted a urologist, he gave some medicines and said it was prostatitis , some sort of inflammation . The medicines didn't help much, but the problems have reduced , but the weakness in the arm is still there
Doctor :   Is it pain in the shoulder/arm or weakness?
User :   An uncomfortable feeling and weakness and lack of gripping strength in the left arm. At times it starts from the shoulder. Not really any pain, but occassional pinpricks on fingers and joints .
User :   these pinpricks at other places in the body times
Doctor :   The masturbation might have caused strain in the shoulder joint and after rest ans some pain medicines it will get better.

Doctor :   I recommend an X ray of shoulder joint and there will displacement or arthritis.
User :   While i lie down/sleep the problem is more, when standing or exercising it reduces
Doctor :   Prostatis from possible but t does not last long.
User :   not clear. say again
Doctor :   Prostatis , urethritis from excessive masturbation are possible but they does not last long.
User :   ok.
Doctor :   You said you feel like there is a swelling? Where ?
Doctor :   Prostatis , urethritis are treated by your doctor with antibiotics and they are resolved
User :   But I read in a site called about the side effects of over masturbation damaging the nervous system. If that has happened with my arm then will it be ok
User :   the prostatitis is in a state of healing i can feel
User :   I think over a period of time it will be ok, by following a proper diet and exercises
Doctor :   After so long time the prostatitis might have healed. If you still have doubt, get serum PSA levels and urine analysis.
User :   ok
Doctor :   Regarding weakness you have done major investigation and it is normal. Shoulder joint sprain may the reason for your weakness.
Doctor :   Get Physical therapy exercises for arm.
User :   But do u think it can last for so long. It started in january this year
Doctor :   No. They don't last long.
User :   exactly. thats my point
Doctor :   No. They don't last long. Masturbation is natural happening.
Doctor :   As you said better diet, regular exercises will make you feel you better
User :   That was about the prostrate problem. I have no clue about the arm problem. One neurologist gave me steroids, another told me to swim. Nobody has any clue.
User :   I just want to know if some nerve damage had taken place / muscle damage, can it be completely healed with rest and exercise
Doctor :   There could be possibility of strain brachial plexus (nerves near should). You can get nerve conduction studies of both arms to make sure you have damage.
User :   NCV s were done. Both came out to be 100 per cent normal
User :   Can it be because of some sort of spondilytis?
Doctor :   So feel relaxed. It is just strain on joints
Doctor :   The power will be back.
User :   can it be carpel tunnel syndrome?
Doctor :   But nerve conduction studies are normal
Doctor :   So u have carpel tunnel syndrome.
Doctor :   Sorry
Doctor :   So u have no carpel tunnel syndrome.
User :   ok
User :   But any problem in muscles , say inflammation , spasms can it be so prolonged
User :   And also the spondilytis angle , is it possible
Doctor :   I feel you get physical therapy consultation once and do the gentle exercises for arms and shoulders.
Doctor :   No
User :   ok
Doctor :   MRI of spine is normal
User :   yes
User :   only - demyelination on certain disc. the doctor said its normal
Doctor :   Who is that doctor?

User :   It was a neurologist in calcutta
Doctor :   demyelination on certain disc.: is it MRI finding
User :   yes
Doctor :   OK
Doctor :   How old re you?
User :   29
Doctor :   In you age demyalination is out of scope
User :   ok
Doctor :   Radiologist some times read normal things as abnormal
User :   thats why it was - i think slight demylinat..... ok . might be
Doctor :   What they can see is Gross abnormal finding like disc herniation, prolalse
Doctor :   I assure is the demyelination is not your real problem
User :   But as per your confident statements, i am feeling a bit confident. Will continue with Yoga and light strengthening exercises
Doctor :   It is musculoskeletal problem
User :   Hope it will be ok
User :   and spondilytis?
User :   possible?
Doctor :   Yes continue stretching exercises . Get power in muscles. Take balanced diet Do not put too much strain on joint.
User :   ok. Thanx
Doctor :   spondilytis- is not seen in MRI. it is an radilogical diagnosis
Doctor :   Your MRI is normal. Your spines are OK
User :   no. but can sponilytis cause such problem
User :   ok. got it
User :   thanx dr Jagdish. It was nice talking to you and my time will be up in another min
Doctor :   Did I answer your queries?
User :   yes. mostly.
Doctor :   It was nice talking to you too
Doctor :   Have a nice day
Doctor :   Thank you for consulting with us
Doctor :   Bye
User :   bye
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor